Non-linear differential equations on cones in Banach spaces.
Coffman, Charles V.
Pacific J. Math., Tome 14 (1964) no. 4, p. 9-15 / Harvested from Project Euclid
Publié le : 1964-05-14
Classification:  47.80,  34.95
@article{1103034357,
     author = {Coffman, Charles V.},
     title = {Non-linear differential equations on cones in Banach spaces.},
     journal = {Pacific J. Math.},
     volume = {14},
     number = {4},
     year = {1964},
     pages = { 9-15},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1103034357}
}
Coffman, Charles V. Non-linear differential equations on cones in Banach spaces.. Pacific J. Math., Tome 14 (1964) no. 4, pp.  9-15. http://gdmltest.u-ga.fr/item/1103034357/